# SDR SWAA2021120640495

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS807 RBL15 WL157.  THERE IS NO ALLOWABLE DAMAGE FOR ATTACH ANGLE AT AFT CARGO BAY BS807 RBL15. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0.  REMOVE STRINGER CLIP IAW SRM 51-40-02-0G-0.   VERIFIED NO ALLOWABLE DAMAGE IN THE SRM FOR ATTACH ANGLE.  MAY BE REPAIRED BY REPLACEMENT PER 51-10-02-0G-0.  LOCATED AND DRILLED NEW CLIP P/N 146A1010-27 IAW SRM 51-40-05-0G-0 AND DWG 146A1263 REV. DRILLED STRINGER CLIP PER SRM 51-40-05 AND DWG 146A1263. INSTALLED STRINGER CLIP IAW SRM 51-40-02 AND DWG 146A1263 REV -.
